02-06-2004, 11:40 PM #1New Member
- Join Date
- Feb 2004
Ster.cure and dermatology problem...pls advice
I d like to ask for help...i used to take two cure for 12 weeks each, finished november last year...during the second cure some problems occure with my skin, i started to be very red, and have some itching rush over my body...very painful after i started to sweat...after two months i visited dermatologist for blood test...he said that my hemoglobin is too high, but rest is ok...diagnosis: hyperhidrosis and pruritus... i still got some problems when sweating, that sweat itch and sometimes i got red in face very much...(i m very white reddish hair, means that they always thing that its normal colour, i know its not normal status) i m not sure this problems i got thx to stereoids...(though it s thx to all circumstancies together as changing job, moving, family problems etc...) i had sweating problems even before the cure but not with itching rush...
the question is, i d like to start new cure, after three months off, do u reccomend or not?
what the high hemoglobin affects??
i must appologize for my english, i m not native, hope it s understable...thx for any advice a lot!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)